# SDR AALA20140801005

- Difficulty date: August 1, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 89,569 hours, 14,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON THE RT SIDE OF THE GALLEY & RT AFT DOOR SILL LIGHT ARE INOPERATIVE.  REPLACED M734 BATTERY MODULE.  OPERATIONS CHECKED NORMAL.
